A note on large deviations for Wiener chaos
Séminaire de probabilités de Strasbourg, Volume 24  (1990), p. 1-14
@article{SPS_1990__24__1_0,
     author = {Ledoux, Michel},
     title = {A note on large deviations for Wiener chaos},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {24},
     year = {1990},
     pages = {1-14},
     zbl = {0701.60020},
     mrnumber = {1071528},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1990__24__1_0}
}
Ledoux, Michel. A note on large deviations for Wiener chaos. Séminaire de probabilités de Strasbourg, Volume 24 (1990) , pp. 1-14. http://www.numdam.org/item/SPS_1990__24__1_0/

[Az] R. Azencott. Grandes déviations et applications. Ecole d'Eté de Probabilités de St-Flour 1978. Lecture Notes in Math. 774, 1-176 (1978). Springer-Verlag. | MR 590626 | Zbl 0435.60028

[B-S] J. Bochnak, J. Siciak. Polynomials and multilinear mappings in topological vector spaces. Studia Math. 39, 59-76 (1971). | MR 313810 | Zbl 0214.37702

[Bo1] C. Borell. The Brunn-Minskowski inequality in Gauss space. Invent. Math. 30, 207-216 (1975). | MR 399402 | Zbl 0311.60007

[Bo2] C. Borell. Gaussian Radon measures on locally convex spaces. Math. Scand. 38, 265-284 (1976). | MR 436303 | Zbl 0335.28009

[Bo3] C. Borell. Tail probabilities in Gauss space. Vector Space Measures and Applications, Dublin 1977. Lecture Notes in Math. 644, 71-82 (1978). Springer-Verlag. | MR 502400 | Zbl 0397.60015

[Bo4] C. Borell. On polynomials chaos and integrability. Prob. Math. Statist. 3, 191-203 (1984). | MR 764146 | Zbl 0555.60008

[Bo5] C. Borell. On the Taylor series of a Wiener polynomial. Seminar Notes on multiple stochastic integration, polynomial chaos and their integration. Case Western Reserve University, Cleveland (1984).

[C-M] R.H. Cameron, W.T. Martin. Transformations of Wiener integrals under translations. Ann. Math. 45, 386-396 (1944). | MR 10346 | Zbl 0063.00696

[Ch] S. Chevet. Gaussian measures and large deviations. Probability in Banach spaces IV, Oberwolfach 1982. Lecture Notes in Math. 990, 30-46 (1983). | MR 707507 | Zbl 0527.60005

[D-S] J.-D. Deuschel, D. Stroock. Large deviations. Academic Press (1989). | MR 997938 | Zbl 0705.60029

[Eh] A. Ehrhard. Symétrisation dans l'espace de Gauss. Math. Scand. 53, 281-301 (1983). | MR 745081 | Zbl 0542.60003

[Fe] X. Fernique. Gaussian random vectors and their reproducing kernel Hilbert spaces. Technical report, University of Ottawa (1985).

[It] K. Itô. Multiple Wiener integrals. J. Math. Soc. Japan 3, 157-164 (1951). | MR 44064 | Zbl 0044.12202

[Ku] H.-H. Kuo. Gaussian measures in Banach spaces. Lecture Notes in Math. 436 (1975). Springer-Verlag. | MR 461643 | Zbl 0306.28010

[Le] M. Ledoux. Inégalités isopérimétriques et calcul stochastique. Séminaire de Probabilités XXII. Lecture Notes in Math. 1321, 249-259 (1988). Springer-Verlag. | Numdam | MR 960532 | Zbl 0649.60003

[MK] H.P. Mckean. Geometry of differential space. Ann. Probability 1, 197-206 (1973). | MR 353471 | Zbl 0263.60035

[M-O] S. Mazur, W. Orlicz. Grundlegende Eigenschaften der polynomischen Operationen. Studia Math. 5, 50-68, 179-189 (1935). | JFM 60.1074.03 | Zbl 0013.21002

[Ne1] J. Neveu. Processus aléatoires gaussiens. Presses de l'Université de Montréal (1968). | MR 272042 | Zbl 0192.54701

[Ne2] J. Neveu. Martingales à temps discret. Masson (1972). | MR 402914

[Pi] G. Pisier. Probabilistic methods in the geometry of Banach spaces. Probability and Analysis, Varenna (Italy) 1985. Lecture Notes in Math. 1206, 167-241 (1986). Springer-Verlag. | MR 864714 | Zbl 0606.60008

[St1] D. Stroock. An introduction to the theory of large deviations. Springer-Verlag (1984). | MR 755154 | Zbl 0552.60022

[St2] D. Stroock. Homogeneous chaos revisited. Séminaire de Probabilités XXI. Lecture Notes in Math. 1247, 1-7 (1987). Springer-Verlag. | Numdam | MR 941972 | Zbl 0632.60061

[S-T] V.N. Sudakov, B.S. Tsirel'Son. Extremal properties of half-spaces for spherically invariant measures. J. Soviet. Math. 9, 9-18 (1978); translated from Zap. Nauch. Sem. L.O.M.I. 41, 14-24 (1974). | MR 365680 | Zbl 0395.28007

[Wi] N. Wiener. The homogeneous chaos. Amer. Math. J. 60, 897-936 (1930). | JFM 64.0887.02 | Zbl 0019.35406